# SDR FDEA201005181577

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 652427624
- Condition: Corroded
- Location: Bs 1183 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STRINGER 26L AT STA 1183 TENSION TIE FITTING, INSIDE CHANNEL.  REMOVED SECTION OF STRINGER 26L AT STA 1183, 20" IN LENGTH IAW SRM, REV 102, 51-30-2, 51-10-1, AND 53-10-1 FIG 1. FABRICATED STRINGER USING BAC1498-145,   7075-T6, 20" IN LENGTH. FABRICATED SPLICE USING BAC1498-131 7075-T6, 14.5" IN LENGTH IAW SRM 53-10-3 FIG 1, 53-10-2 FIG 9. INSTALLLED STRINGER AND SPLICE IAW SRM 53-10-3, FIG 1.
